Concluded Case

"""Derbolin Hyperpigmentation"""

A 50 year Old lady has accidentally applied Derobin ointment on her face 7days ago,presented with Black pigmentation all over her face without any signs of itching or irritation. Kindly suggest the management.

2 Likes

LikeAnswersShare
Concluded answer

""Derbolin Hyperpigmentation"""

All Answers

Derbolin hypopigmentation.. Drugs allergic reaction..? ACD... Management.. Tab bliston 20 mg od for itching.. Tab medrol 8 mg BD Tab multivitamins antioxidants trace elements... Tab levocetrizine 5 mg BD.. Salicylic acid ice gel use... Coconut oil use.. Alovira gel use... Keep the skin areas Sterile gauge..

Thank you doctor
1

Yes post derbolin hyperpigmentation patches on face Adv cosglow oint at bedtime Skin will peel off and natural face colour will come up over the period of time

Thanx dr Rakesh Kayasth (pt)
0

View 2 other replies

Drug induced dermatitis A C D I C D Clop gm oint locally Alovera gel locally Tab Medrol 8 mg bd Tab Levocet bd

Thank you doctor
0

Drug induced dermatitis with mild soft tissue injury Silverex Local application Moisturex local application Tab Medrol 8 MG OD Cetrizine OD Multi vitamin OD

Thank you doctor
0

Symptomatic treatment Antihistaminics May be local steroids are helpful

Thank you doctor
0

? ACD..ICD .. ? DRUG INDUCED PIGMENTATION .. NEED'S.. LEVOCETIRIZINE .. ALOE VERA GEL ..

Thank you doctor
0

View 1 other reply

Anti allergics.

Valuable opinion
0

Contact Dermatitis??? Drug induced??

THERE'S SIDE EFFECTS OCCUERS, REFER TO DERMATOLOGIST

Valuable opinion
0

Post derbolin hyperpigmentation, Rx, 1. Melaglow ointment. Apply at night and wash in the morning. 2. Actame C facewash 3. Vitamin C serum. Apply twice daily.

Thank you doctor
0
Load more answers